| Model Number |
IPN049000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.Part number reported is not being manufactured currently, however, another part number from the same family was used for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 80 samples were taken from the current production; the samples were visually inspected, and issue reported "broken/cracked - double swivel connector" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that: "the nurse found connector broken when opening the package before using on patient.Then changed new one.No impact on patient.".
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16035 et tube, sher-i-bronch, ls, 35 fr for investigation.The et tube was returned in its original packaging.Both double swivel connectors and the y connector were returned out of their original packaging.The suction catheters were not returned.The returned connectors were visually examined with and without magnification.Visual examination of the returned sample revealed that the tracheal swivel connector was broken on the 15mm side.The swivel connector is a component purchased from a supplier.A capa was previously opened to further investigate this issue.Corrective actions were implemented under the capa on 15apr2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.
Event or Problem Description
It was reported that: "the nurse found connector broken when opening the package before using on patient.Then changed new one.No impact on patient.".No patient involvement.